# SDR CA110524003

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 406300030
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING NORMAL LANDING, AFTER TOUCHDOWN, NOSE WHEEL CONTACT AND SPOILER DEPLOYMENT, THE ACFT SWERVED TO THE LEFT (INTO WIND), PROGRESSIVE RUDDER AND RUDDER NOSE WHEEL STEERING WAS APPLIED UNTIL FULL DEFLECTION BY BOTH PILOTS BEFORE CONTROL WAS REGAINED MORE THAN HALF WAY TOWARDS THE RUNWAY EDGE. ACFT WAS STEERED BACK TO RUNWAY CENTER LINE IN THE NORMAL WAY AND FURTHER TAXI-IN TO STAND WAS UNEVENTFUL.   ATC WERE ASKED IF A GUST HAD BEEN REGISTERED DURING LANDING, THE ANSWER WAS NO THERE HAD BEEN A STEADY 10 KT WIND ALL MORNING.   MOC ADVISES THEY HAD FAULT CODES "SCU" AND "SCUT". STEERING CONTROL UNIT WAS REPLACED.
